# SDR ESPA2013062700370

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N549PA
- Make and model: Lear 35A
- Aircraft serial: 35A119
- Aircraft time: 19,025 hours, 12,497 cycles
- Engine: Garrtt TFE731*
- Engine time: 14,202 hours, 7,980 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Modulation Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW DISCOVERED ACFT WOULD NOT PRESSURIZE AND AIR CONDITIONING SYS WOULD ONLY PRODUCE HEAT.  RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT. UPON ARRIVAL, DISCOVERED CIRCUIT BREAKER FOR RT MODULATION VALVE WAS TRIPPED.   RESET TRIPPED BREAKER AND PERFORMED AN OPS CHECK OF SYS.  CIRCUIT BREAKER REMAINED SET AND SYSTEM OPS CHECKED GOOD.  ACFT CONTINUED ON TO DESTINATION WITHOUT FURTHER INCIDENT.  ON ARRIVAL, ACFT INSPECTED AND AN OPS CHECK OF THE SYS WAS PERFORMED IAW MM.  RT MODULATION VALVE CIRCUIT BREAKER REMAINED SET AND SYS OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
